CSN Login
Members Online: 19

Ip1964

Annabelle41415's picture
Annabelle41415
Posts: 4187
Joined: Feb 2009

Just wanted to say good luck for your first treatment tomorrow.  The anticipation is so high right now for you and it will be until you get your first infustion.  Just remember no cold drinks and if you are getting the steroids, you will be like the energizer bunny for a couple days.  Let us know how you are doing.  Starting this journey is just the beginning and it can be scary.  We will be here to help you through it though so I'm glad you have found us.  Just know you are being thought of while going through it.

Kim

lp1964's picture
lp1964
Posts: 825
Joined: Jun 2013

I'm pretty calm right now. Being a dentist I'm just afraid of the neuropathy. But we will just have to see.

I'll keep you posted.

Laz

johnnybegood's picture
johnnybegood
Posts: 1122
Joined: Oct 2008

good luck from me the oxy was terrible after about the 3rd infusion for me but for others  on here it wasnt bad.keep us posted...Godbless...johnnybegood

BusterBrown's picture
BusterBrown
Posts: 221
Joined: Mar 2005

I completed 12 doses of Folfox in 2005 and had very few problems with the neuropathy.  I had some tingling in my right hand, but 2/3 days after receiveing treatment, i felt fine. Fast forward to 2013, I've had 5 doses of Chemo and I'm experience some neuropathy in my right hand again, particularly my ring and pinky fingers. However the tingling does subside a few days after treatment. Bottom line is that affects us all differently, hopefully your experience with neuropathy will be manageable.  I do worry about the long term effect of chemo, hopefully I'll be around to find out:)

Buster...

annalexandria's picture
annalexandria
Posts: 2171
Joined: Oct 2011

the neuropathy should go away in between sessions.  If it gets to the point where it doesn't, he would then reduce or eliminate it all together, because non-stop neuropathy apparently inidcates more possibility of permanent damage.  My clinic also puts all of its chemo patients on glutamine powder.  You might want to ask your doctor about that.  

Good luck!  AA

lp1964's picture
lp1964
Posts: 825
Joined: Jun 2013

That makes me feel better. I'm being hooked right now. I feel good and very optimistic.

Appreciate your support,

Laz

janderson1964
Posts: 1501
Joined: Oct 2011

I did it back in 06. The nueropathey would always clear up in between treatment. My hands have been fine since a couple of weeks after my last treatment of FOLFOX in June 06 but I still have nueropathey on the bottoms of my feet.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network